• Content count

  • Joined

  • Last visited

Community Reputation

0 Neutral

About joyccee

  • Rank
    New Member

joyccee's Activity

  1. joyccee added a comment on a blog entry 20Mg Accutane Progress   

    Yeah I'm also on 20 mg a day. The doc in Mx told me the same thing, that they only sell 20 mg no more than that. I actually paid 75 dollars for accutane BUT I had to pay the doc 30 dollars for a "consultation" basically for her to write the prescription because the pharmacist would not sell accutane without a prescription. So overall it cost me 100 dollars. I think I'm going to stop taking accutane. The rash on my arm keeps getting worse. The rash feels very rough and its starting to peel. Depending on when the rash goes away ( really hoping it goes fast ) I'll go back to taking accutane. It really did wonders on me for only taking it for a month. But this rash has me very woried......
    • 0
  2. joyccee added a comment on a blog entry 20Mg Accutane Progress   

    Good luck!! I also bought accutane in Mexico, I didn't think it was so controlled over there. The pharmacist gave me a hard time trying to buy it. Anyways, how much did you pay for it?? And did you ever experince any type of rash on your arms during accutane?? I've been on it for 26 days so far. But I just recently got a rash (very itchy the first day) I've had it for 3 days now. Im scared it might be something serious.... I don't know If I should stop taking it or go back to Mexico and buy another month supply....
    • 0
  3. joyccee added a blog entry in joyccee's Blog   

    Skin Rash. Help!
    So I've been taking Accutane 20 mg for 26 days. I noticed a big difference on my face, specially the excess oil, within a week. I was super happy abou it, since I've had really bad acne for over 15 yrs. Not only the acne but my skin produces so much oil. I would have to wash my hair everyday. Now I can go for about 3 days without washing my hair. Anyways, the problem that Im having now is that about 3 days ago I got this red itchy rash on my arm. The first day it was super itchy. I bought some hydrocortisone cream to relive the itch. I have 4 pills left to finish the first month of accutane. Should I stop taking accutane?? I've been reading all the side effects of accutane and Im getting scared that I might have a severe skin problem due to taking accutane. Unfortunately I don't have health insurance. I live in Southern California. It is easy for me to go across the border to Mx and buy Accutane, rather than buying it on-line. Has anyone experience this type of rash?? Any help, comments will truly be appreciated. Thanks
    • 0